Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 24, 2014, 09:14:53 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 621245
  • Total Topics: 46801
  • Online Today: 229
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: lip after 7 months??!!  (Read 3203 times)

0 Members and 1 Guest are viewing this topic.

Offline jdn

  • Member
  • Posts: 11
lip after 7 months??!!
« on: October 23, 2008, 05:51:17 AM »
Hello everyone!
I am concerned about having my firts signs of lipo in my face after 7 months beeing after treatment. I was 5 months and a half with atripla but it was not good with my nerveous system so my doctor change me to Nevirapine+ truvada which I've been taking for more than a month now.
I'm looking at myself in the mirror and I see my cheeks are sinking a little bit... AAAAhhh! I'm really scared of this...
I will be having lab work done next week... should I look closely to any signs in my results?

Thanks for your help.

ciao

Offline jdn

  • Member
  • Posts: 11
Re: lip after 7 months??!!
« Reply #1 on: November 18, 2008, 06:28:12 AM »
Hei guys,

thanks for your replies,
fortunately I thinks it all was just a panic attack from my brain, my lab results came back with no alteration whatsoever... so I'm back to my calm state of mind.... happy!
just to let you know I'll be continuing with my treatment..viramune + truvada with no side effects, only that my cd4 are still aroun 400, I guess I need a couple months more to let them grow inside me, maybe they are just a little lazy..
cheers and take care

Offline hungversbtmguy

  • member
  • Posts: 2
Re: lip after 7 months??!!
« Reply #2 on: December 26, 2008, 01:12:14 PM »
Hey jdn,
 I read your post and want to ask have you done a search on Truvada? I have been POZ for about 20 years and if i ever found out any drugs i was taking caused Lipo i would stop them, and make my DR. put me on something else. I feel in the long run it's really up to me, i felt i couldn't trust DR's they seem to just want to get your numbers up and your viral  load down and really don't care about what you look like which really pisses me off. My Dr. now keeps telling me if you havenít gotten it by now you won't, but i keep telling him  look in my charts and you will see i have always stopped drugs that caused Lipo when I found out  thatís why i don't...oop's didn't have it . I trusted him against my own instincts and stayed on the Truvada, even after i looked it up and found it caused Lipo. I used to have a nice plump face big cheeks, now i don't and its starting to hollow out. So i stopped it before it got worse, it seems like it just happened over night was fine on day then Wam! gone. But without taking the Truvada for 3 months before my last blood work, Iím only on the other two drugs which are Intelence and Isentress with no side effects what so ever I should add. My viral load is still undetectable and my T-cells went up even more, i still havenít told my Dr. i stopped want to wait for one more lab. Yeah he may be pisse,s but i don't care this is my life not his.

JIm

Offline aztecan

  • Member
  • Posts: 5,358
  • 28 years positive, 56 years a pain in the butt
Re: lip after 7 months??!!
« Reply #3 on: December 28, 2008, 03:24:46 PM »
Actually Jim, the chances of Truvada causing lipoatrophy are minimal.

Not impossible, but minimal.

Fact is, all of the meds can cause side effects, including the two you still are taking. The difference is, the meds you are taking are very new and the long-term effects with them are still unknown.

HUGS,

Mark

"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Online Miss Philicia

  • Member
  • Posts: 23,579
  • celebrity poster, faker & poser
Re: lip after 7 months??!!
« Reply #4 on: December 28, 2008, 05:23:49 PM »
The problem with playing doctor is that once you get lipo it can often be a delayed effect of a med you took a year or two ago, not presently if you're switching around that often.
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.